EconPapers    
Economics at your fingertips  
 

Pullback Attractors for Nonautonomous 2D-Navier-Stokes Models with Variable Delays

Xiaoli Liu and Yejuan Wang

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

Using a method based on the concept of the Kuratowski measure of the noncompactness of a bounded set as well as some new estimates of the equicontinuity of the solutions, we prove the existence of a unique pullback attractor in higher regularity space for the multivalued process associated with the nonautonomous 2D-Navier-Stokes model with delays and without the uniqueness of solutions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/425031.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/425031.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:425031

DOI: 10.1155/2013/425031

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:425031